# SDR SWAA053699

- Difficulty date: November 17, 2005
- Submitted: November 21, 2005
- Operation: Air carrier
- Aircraft: N782SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29808
- Aircraft time: 19,327 hours, 11,105 cycles
- Engine: Ge CFM56*
- Engine time: 19,327 hours, 11,105 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK/DECLARED EMERGENCY, 2 LOUD BANGS HEARD, ALONG WITH MODERATE TO SEVERE VIBRATIONS FELT FROM NR 2 ENGINE.  NR 2 ENGINE FUEL FLOW ERRATIC.  ALL OTHER INDICATIONS NORMAL.  FLAME SEEN FROM NR 2 ENGINE EXHAUST.  REMOVED AND REPLACED NR 2 EEC, T12 SENSOR, 5TH STAGE PNEUMATIC BLEED CHECK VALVE AND N2 SENSOR PER MM.  DURING TEST FLIGHT FOR COMPRESSOR STALL, NR 2 ENGINE STALLED TWICE DURING CLIMB.  REMOVED AND REPLACED NR 2 ENGINE PER MM.
